# SDR COEA20170308002

- Difficulty date: January 25, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571601200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, MLG WHEEL WELL, EXTERNAL FUSELAGE SKIN AT FRAME 27 HAS LEVEL 2 CORROSION BETWEEN STRINGERS 20L AND 21R. REPAIRED PER SRAS CETS-522/17...11133 DATED 2/20/2017.
